# SDR ASOA20120720054

- Difficulty date: July 20, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 27,785 hours, 15,150 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE AT 3000FT, SMOKE IN CABIN BETWEEN ROW 3 & 4 REPORTED.  MX DROPPED PSU PANELS INSPECTED AREA, ELECTRICAL WIRING, BALLASTS, LIGHTS AND FOUND NO EVIDENCE OF ARCING OR ELECTRICAL SHORTS.  PERFORMED SUCCESSFUL OPS CHECKS OF CABIN LIGHTNING WITH NO EVIDENCE OF HEAT OR SMOKE AND COULD NOT DUPLICATE. ACFT WAS APPROVED FOR RETURN TO SERVICE.
